# SDR FOTR2102212315

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 60,908 hours, 42,786 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Part time: 60,908 hours, 42,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT LWR SKIN CRACKED AT INBD TRACK TO SKIN ATTACH FASTENERS.  CUT OUT DAMAGED AREA DIM 3.3" X 5.55" IAW SRM 57-50-3, FIG 1.   FABRICATED REPAIR DOUBLER FROM 7075T6 .080 PO 90011142 DIM 6.75" X 7.4" AND FILLER FROM 7075T6 .080 PO90011142 DIM 5.55" X 3.3" IAW SRM 57-50-3, FIG 1 AND 57-50-2 FIG 2 AND 51-20-1, FIG 2.  INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 57-50-3, FIG 1.  FASI NR 12315.
